An Asymptotic Result for Non-crossing Probabilities of Brownian Motion with Trend

Bischoff, Wolfgang; Hashorva, Enkelejd; Hüsler, Jürg (2007). An Asymptotic Result for Non-crossing Probabilities of Brownian Motion with Trend. Communications in statistics - theory and methods, 36(16), pp. 2821-2828. New York, N.Y.: Marcel Dekker 10.1080/03610920701386943

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd and Hüsler, Jürg

ISSN:

0361-0926

Publisher:

Marcel Dekker

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/03610920701386943

Web of Science ID:

000251876400035

URI:

https://boris.unibe.ch/id/eprint/24391 (FactScience: 49644)

Actions (login required)

Edit item Edit item
Provide Feedback